# SDR DALA2024013001394

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,487 hours, 21,097 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 WORKING ER/A 615128-14 PRI REV 9. CORRECTIVE ACTION: COMPLIED WITH ER/A 615128-14 PRI REV 9. (0176130)
